# SDR COMA0560573

- Difficulty date: October 27, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 24,883 hours, 22,100 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Part serial: C361
- Condition: Malfunctioned
- Location: Mlg
- Part time: 16,119 hours, 14,594 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5684- PROX SYSTEM FAULT.  REPLACED THE PSEU.
